MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,LRG ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,LRG ADULT
Catalog Number MDS9388
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the blood pressure guage doesnt work at all.Cuff does inflate.".
 
Additional Manufacturer Narrative
The customer reports the blood pressure gauge doesn't work at all and cuff does inflate.Medline received 1 handheld pvc aneroid; upon visual inspection there was no cosmetic damage, and functional testing was performed on the cuff by inflating it to 300mmhg for 10 sec, repeated 5 times, and 5 out 5 times it held the pressure.The complaint was not confirmed, and the cause was documented as not confirmed with received sample.No further action was taken because objectionable trends were not seen for this issue, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,LRG ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50869634
Report Number1417592-2026-48909
Device Sequence Number18470113
Product Code DXQ
UDI-Device Identifier10080196177813
UDI-Public10080196177813
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9388
Device Lot Number65123080001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown